# SDR WX0A071858

- Difficulty date: February 16, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N871GA
- Make and model: Doug MD 83
- Aircraft serial: 53296
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 5910141125
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SKIN DENTED OUT OF SRM LIMITS.  REMOVED DAMAGED SECTION OF DOOR SKIN & INSTALLED REPAIR DOUBLER & FILLER IAW SRM 52-05 FIG 66.
